Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 502812, 26 pages
http://dx.doi.org/10.1155/2012/502812
Research Article

Fractional Calculus and Shannon Wavelet

Department of Mathematics, University of Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy

Received 18 February 2012; Accepted 13 May 2012

Academic Editor: Cristian Toma

Copyright © 2012 Carlo Cattani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlo Cattani, “Fractional Calculus and Shannon Wavelet,” Mathematical Problems in Engineering, vol. 2012, Article ID 502812, 26 pages, 2012. doi:10.1155/2012/502812